# SDR SWAA980936

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACKED INDICATIONS NOTED AT BS 178 BULKHEAD WEB AT WL 209.3 TO 212.7 LBL 6.7; AND BS 178 WL 212 TO 212.9 RBL 6.7.  REMOVED AND REPLACED PER BOEING SRM.
